my skin appears normal. my skin hurts for my shirt to touch it on my back. now it has spreaded to my side. i am being treated for shingles but the treatment is not working. condition has lasted for 3 weeks.
9 Feb 2011
Sounds like it is post herpatic neuralgis from the shingles. The shingles virus can effect the nerves and cause them to signal pain even though the rash has cleared. In some people this can go on for years. I hope this will not be so in your case. It can be treated with drugs like Lyrica and gabapentin or Neurontin. Talk to your healthcare professional for advice.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 27 Dec 2010
... common? Am getting skin blisters that definitely flare up for 4 days after shot, then calm down just in time for next shot. Have others had this ...
4 answers • 17 Oct 2011
I am taking 12.5 MG. My legs swell and itch and then small blisters form I now am starting to break out on my arms.
1 answer • 9 Mar 2012
Recently, I noticed red blisters outbreak on my skin and I went to doctor and diagnosed as Shingles. I started taking Zorivax 200mg pills after the ...
1 answer • 20 Oct 2014